This article is cited in 2 scientific papers (total in 2 papers)
Approximation of imbeddings of manifolds in codimension one
M. A. Shtan'ko
It is shown that any $(n-1)$-manifold topologically imbedded in a Euclidean space of dimension greater than four can be approximated arbitrarily closely by one whose complement has the property of uniform local one-connectedness.
From this theorem and the results of Chernavskii and Kirby–Siebenmann it is deduced that there also exists a piecewise linear approximation if the dimension of the Euclidean space is greater than five.
Bibliography: 15 titles.
PDF file (1458 kB)
Mathematics of the USSR-Sbornik, 1974, 23:3, 456–466
MSC: Primary 57A35; Secondary 57C35, 57C55
M. A. Shtan'ko, “Approximation of imbeddings of manifolds in codimension one”, Mat. Sb. (N.S.), 94(136):3(7) (1974), 483–494; Math. USSR-Sb., 23:3 (1974), 456–466
Citation in format AMSBIB
\paper Approximation of imbeddings of manifolds in codimension one
\jour Mat. Sb. (N.S.)
\jour Math. USSR-Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
J.W. Cannon, “Taming codimension—One generalized submanifolds of Sn”, Topology, 16:4 (1977), 323
A. V. Chernavskii, “On the work of L. V. Keldysh and her seminar”, Russian Math. Surveys, 60:4 (2005), 589–614
|Number of views:|